# SDR SWAA002341

- Difficulty date: November 12, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 59,885 hours, 64,604 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 6558234
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIR TURNBACK, IN FLIGHT ENGINE SHUT DOWN.  DURING FLIGHT, NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  PULLED FIRE HANDLE.  DID NOT FIRE BOTTLES.  FOUND NR 2 ENG FIRE DETECTION UPPER LOOP LOOSE AT BRACKET.  SECURED LOOP PER MM.
